# SDR IXXA2022033102

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767
- Aircraft serial: 25448
- Aircraft time: 107,592 hours, 18,132 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 313T23812
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON OB ARROW HEAD PANEL CRACKED.
